# SDR CALA2020091801117

- Difficulty date: September 15, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 70,824 hours, 25,148 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HAS CRACK INDICATION AT STAB STA 138.70 APPROX 10 1/4" FROM AFT EDGE.  REPAIRED RT HORIZONTAL STAB LOWER SKIN AT STA 138.70 AND 10 1/4" FWD OF AFT EDGE, REF SRM 55-10-01 REPAIR 11 FIGURE 204 DETAIL "F".  WORK PERFORMED ON FLEETCYCLE N/R 9752928.
